# SDR SWAA2021042660006

- Difficulty date: March 30, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 291-294 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT FASTENER AT R-1 DOOR CUTOUT BETWEEN STA 291.5 AND STA 294.5 BETWEEN STR 8R AND STR 9R. SEE FIG 4 AT FASTENER SHOWING TYPICAL CRACK. / ACCOMPLISHED INTERIM REPAIR PER RES-W1 2017205-2 REV P.1; P.2; IR AND EA 21-153-00875 IR AT R-1 DOOR CUT OUT BETWEEN STA 291.5 AND STA 294.5 BETWEEN STR 8R AND 9R.
